Unable to display either full text or preview of this item.
Title | Cocculiniformia and Lepetidae (Gastropoda: Archaeogastropoda) from Iberian waters |
Author(s) | Luis Dantart Angel Luoue |
Journal | Journal of Molluscan Studies |
ISSN | 0260-1230 |
Volume | 60 |
Issue | 3 |
Pages | 277--313 |
DOI | 10.1093/mollus/60.3.277 |
Year | 1994 |
Publisher | Oxford University Press |
Citation |
|
...
No references are available for this publication
Only known citations between publications in BioNames are listed here.